# SDR COMA0260228

- Difficulty date: April 1, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 4,417 hours, 4,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6152 LOUD SQUEALING AND VIBRATION FROM R/H SIDE OF COCKPIT.GROUND INTERFONE DOOR FOUND OPEN - SECURED DOOR CLOSED - NO DAMAGE TO AIRCRAFT.
